MAUDE Adverse Event Report: BAXTER HEALTHCARE CORPORATION Spectrum IQ; Pump, infusion

BAXTER HEALTHCARE CORPORATION Spectrum IQ; Pump, infusion
Model Number 3570009
Medical Device Problem Code Defective Alarm (1014)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that a spectrum iq infusion pump failed downstream occlusion test during preventive maintenance.There was no patient involvement.No additional information is available.
 
Additional Manufacturer Narrative
The device was received for evaluation.During functional testing, the customer reported ¿failed downstream occlusion test¿ was reproduced.The device was tested for flow testing for downstream occlusion testing and failed.A review of the event history log revealed downstream occlusion messages.A service history review revealed no indication that the parts replaced during servicing caused or contributed to the reported event.The reported condition was verified.The cause of the condition was determined to be force sensor no tube calibration and force sensor scale factor calibration out of specification.The force sensor no tube and force sensor scale factor require calibration to address this issue.Should additional relevant information become available, a supplemental report will be submitted.

Brand Name
Spectrum IQ
Common Device Name
Pump, infusion
Manufacturer (Section D)
BAXTER HEALTHCARE CORPORATION
deerfield IL
Manufacturer (Section G)
BAXTER HEALTHCARE - MEDINA
711 park avenue
medina NY 14103
Manufacturer Contact
25212 w. illinois route 120
round lake, IL 60073
+1(224)270-5355
MDR Report Key50948947
Report Number1314492-2026-02105
Device Sequence Number21444166
Product Code FRN
UDI-Device Identifier00085412610900
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
K251636
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Type of Report Initial
Report Date (Section B) 09/30/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number3570009
Device Catalogue Number3570009
Device Lot NumberN/A
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer09/23/2026
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/10/2026
Initial Report FDA Received Date09/30/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown